Is this bruising normal?

Hi, I hope yous could help with my question. I'v had lip fillers about 4 months ago, I had a small amount put in.. Lip fillers Recently I've noticed my bottom lip at the both corners look a blueish colour like small patches of bruising I believe it's where the injections went in, well around that area.. Is this normal? Thanks.

Doctor Answers 3

Bruising after Filler

While it is common to have bruising in the immediate post-operative period, it is not common to have bruising 4 months after injections. I suggest scheduling a follow-up appointment with your injector. Good Luck!


Rockford Plastic Surgeon
4.8 out of 5 stars 37 reviews

Bruising or Blue Hue After Lip Injections NYC

It would be very unusual to have bruising 4 months later.  Perhaps it is the Tyndall effect and this is the bluish hue from the filler.  For the best results please consult an experienced dermatologist.  Best, Dr. Green

Bruising after lip fillers

Thank you for sharing your case.  It is unusual to develop bruising four months after injections.  Your body is possibly reacting to whatever was injected and it may need to be dissolved.  Make sure to have a board certified doctor do your injections who has experience with the product that is being used.  Good luck!

Samuel Baharestani, MD
Long Island Oculoplastic Surgeon
4.8 out of 5 stars 24 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.